Thursday, February 04, 2016

Almost a Month Later...

Happy, gentle Thursday! I'm happy to say that this is a pleasant morning for me; I caught up on some sleep and was able to go out for a nice walk, which really helps my spirits.

Yesterday was not as cheery, I must admit. One side effect of the chemo drugs I'm currently on (dose dense A/C) is anxiety and emotional episodes. Simply knowing that I'm not alone in this does help; it's great to know that it's a kind of normal, and I shouldn't feel bad about myself for not always appearing strong and positive. Of course, my prognosis is very positive, and my anxiety is caused mostly by outside issues, such as work.

Work. I'm currently on intermittent FMLA, working half days, which I'm beginning to think is not the best thing for me. There is way too much time to ruminate on stuff that I would ignore or simly not think about, were I at work. I am currently contemplating other options.  Also, the bank I work for is about to become another bank, so I'll need to communicate with another set of people. We'll also be using a different computer program with a whole set of different policies. The change will be stressful for everyone.

However, there is so much to be positive about! For one thing, I've been lurking breast cancer forums and am shocked by what some women suffer during the same treatment. I could tell that I was doing better than average, but after reading some of these posts, it is clear that I should be very, very thankful. And I am half way through the A/C treatment. After that, I will have four treatments of Taxol, which almost everyone agrees is easier.

So. Last treatment will be in late April. Seventy-seven (77) days away, most of which can be pleasant days.







Those minions are so cute!  I'm looking forward to my old relaxed, healthy life. And seeing it with different eyes, amazingly grateful eyes!


2 comments:

TLP said...

You are such a wonderful positive sweet person! I very much enjoyed our shopping trip today.

Keep on keepin' on.

turkiye-escort said...
This comment has been removed by a blog administrator.